Patient :My friend is 22 years old. Female. Earlier from her teenage when she had a pain, she used to take painkillers quite more. Now also she has pain in right side of ear, but when she take 200 mg and 400 mg painkillers it doesnt last much. Is it because earlier she used to take more? Why is it so? What can be done?
Thank you for choosing Ask The Doctor.
I believe that your friend has become resistant to the medication and is not getting the effects of using the medication anymore. Or the effect is now diminished. This is why your friend needs more and more tablets. There can be several reasons for this and you should see a Doctor to confirm the reason.
Hope this helps you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.